# SDR NOCA19606

- Difficulty date: November 5, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- Engine: Ge CF680C2B7
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT INOP SEAT 4B.  REMOVED BURNED OUT BULBS IN EMERGENCY PATH LIGHT SOCKET AT SEAT 4B AND INSTALLED NEW BULBS IN SOCKET.
